# SDR 9617986310

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO RIGHT AFT EXTERIOR FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPELACED BATTERY PACK, OPERATIONAL CHECK GOOD.
